On the K- Metro Domination Number of Square Paths π‘·π’πŸ

S. Lakshminarayana and M. Vishukumar

A dominating set D of a graph 𝐺𝐺=𝐺𝐺(𝑉𝑉,𝐸𝐸) is called metro dominating set of G,if for every pair of vertices u, v there exists a vertex w in D such that 𝑑𝑑(𝑒𝑒,𝑀𝑀)≠𝑑𝑑(𝑣𝑣,𝑀𝑀),the k -metro domination number of a square path π›Ύπ›Ύπ›½π›½π‘˜π‘˜(𝑃𝑃𝑛𝑛2), is the order of a smallest k-dominating set of 𝑃𝑃𝑛𝑛2. which resolves as a metric set. In this paper, we calculate the k-metro domination number of square paths.

Volume 11 | Issue 2

Pages: 192-198